# SDR DL757961766

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Te Wedge
- Condition: Delaminated
- Location: Wing
- Component: 114N4005178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE UPPER AND LOWER SKIN DELAMINATED AT INBOARD END.  REPLACED TRAILING EDGE WEDGE.  REF SRM 57-43-02.
